# SDR COMA0660651

- Difficulty date: November 26, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 30,328 hours, 28,307 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5179 - ON TAKEOFF ROLL 50 KNOTS NWS INOP CAUTION MESSAGE.  AIRCRAFT RETURNED TO GATE.  FOUND LEFT RVDT OUT OF RIG.  RIGGED LEFT RVDT.
